A 59-year-old male asked:
I have been physician advised that i can discontinue toprol (metoprolol) xl 200 mg. due to side effects without titrating down. lisinopril will be added now. hmm?
1 doctor answer • 1 doctor weighed in
Dr. Calvin Weisbergeranswered
53 years experience
Toprol (metoprolol): If you are having side effects from topol then the plan is reasonable. The lido optic will help minimize change of BP bump from the drug withdrawal.
Created for people with ongoing healthcare needs but benefits everyone.
5.1k viewsAnswered >2 years ago
Last updated Jun 10, 2014
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.